Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 62, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 6, 2008, 2:26 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 7, 2008, 7:12 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 2:26 PM MDT (20:26 UTC)
- In effect from
- Jun 7, 2008, 7:12 AM MDT
- Expired
- Jun 7, 2008, 8:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2397 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 062026 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 226 PM MDT FRI JUN 6 2008 ...RED FLAG WARNING IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS AND LOW HUMIDITIES... .SOUTHWEST WINDS WILL INCREASE ACROSS EASTERN NEW MEXICO SATURDAY AS TEMPERATURES CONTINUE A WARMING TREND AND HUMIDITIES FALL TO 15 PERCENT OR LESS. MODERATE TO STRONG SURFACE WINDS SUNDAY MAY BE MORE LOCALIZED...WHILE LOW HUMIDITIES WILL BE SOMEWHAT MARGINAL IN THE EASTERN BORDER COUNTIES. NMZ103-104-107-108-071400- /O.UPG.KABQ.FW.A.0059.080607T1800Z-080608T0200Z/ /O.NEW.KABQ.FW.W.0062.080607T1800Z-080608T0200Z/ /O.NEW.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 226 PM MDT FRI JUN 6 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR FOR MUCH OF THE AREA SUNDAY AFTERNOON AND EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
3 follow-up statements
000 WWUS85 KABQ 071312 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 712 AM MDT SAT JUN 7 2008 ...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON THROUGH EARLY THIS EVENING FROM THE NORTH CENTRAL MOUNTAINS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS AND LOW HUMIDITIES... .SOUTHWEST WINDS WILL INCREASE ACROSS NORTHERN AND EASTERN NEW MEXICO TODAY AS TEMPERATURES CONTINUE A WARMING TREND AND HUMIDITIES FALL TO 15 PERCENT OR LESS. MODERATE TO STRONG SURFACE WINDS SUNDAY MAY BE MORE LOCALIZED...WHILE LOW HUMIDITIES WILL BE SOMEWHAT MARGINAL IN THE EASTERN BORDER COUNTIES. NMZ102-072130- /O.EXA.KABQ.FW.W.0062.080607T1800Z-080608T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 712 AM MDT SAT JUN 7 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ103-104-107-108-072130- /O.CON.KABQ.FW.W.0062.080607T1800Z-080608T0200Z/ /O.CON.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 712 AM MDT SAT JUN 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED THIS AFTERNOON AND EVENING...AND AGAIN SUNDAY AFTERNOON AND EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 40
000 WWUS85 KABQ 072147 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MDT SAT JUN 7 2008 ...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FROM THE NORTH CENTRAL MOUNTAINS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS AND LOW HUMIDITIES... .GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS NORTHERN AND EASTERN NEW MEXICO EARLY THIS EVENING WITH HUMIDITIES AT 15 PERCENT OR LESS. MODERATE TO STRONG SURFACE WINDS SUNDAY MAY BE MORE LOCALIZED...WHILE LOW HUMIDITIES WILL BE SOMEWHAT MARGINAL IN THE EASTERN BORDER COUNTIES. NMZ103-104-107-108-080200- /O.CON.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/ /O.CON.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 347 PM MDT SAT JUN 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED THIS AFTERNOON AND EVENING...AND AGAIN SUNDAY AFTERNOON AND EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ102-080200- /O.CON.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 347 PM MDT SAT JUN 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 080148 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 748 PM MDT SAT JUN 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR MODERATE WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... .GUSTY SOUTHWEST WINDS WILL GRADUALLY DECREASE ACROSS NORTHERN AND EASTERN NEW MEXICO THIS EVENING AS HUMIDITIES BEGIN A SLOW AND WEAK RECOVERY. THUS...TODAYS RED FLAG WARNING IS BEING ALLOWED TO EXPIRE. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST IN SPOTS UNTIL AROUND 1000 PM MDT. MODERATE TO STRONG SURFACE WINDS WILL RETURN SUNDAY...WITH THE POTENTIAL FOR MORE CRITICALLY LOW HUMIDITIES. NMZ103-104-107-108-081400- /O.EXP.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/ /O.CON.KABQ.FW.A.0060.080608T1800Z-080609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 748 PM MDT SAT JUN 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SOME SPOTS WILL CONTINUE TO EXPERIENCE RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...UNTIL AROUND 1000 PM MDT. THE POTENTIAL EXISTS FOR RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER TO RETURN ON SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ102-080300- /O.EXP.KABQ.FW.W.0062.000000T0000Z-080608T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 748 PM MDT SAT JUN 7 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. SOME SPOTS WILL CONTINUE TO EXPERIENCE RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...UNTIL AROUND 1000 PM MDT.. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 6, 3:10 AM MDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jun 6, 3:10 AM MDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 AM MDT FRI JUN 6 2008 .DISCUSSION... LESS ACTIVE WEATHER TODAY AS UPPER SYSTEM HAS EXITED THE AREA. ZONAL FLOW ALOFT WILL ALLOW A SURFACE LOW TO DEVELOP ACROSS EASTERN COLORADO TODAY...WHICH SHOULD ALLOW FOR SOME BREEZES ACROSS THE EAST. WILL HOLD OFF ON RED FLAG WARNING FOR TODAY...BUT ONE TO TWO HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. SEE THE FIRE WEATHER DISCUSSION FOR MORE DETAILS. NEXT TROUGH APPROACHES THE AREA ON SATURDAY...WITH STRONGER SURFACE LOW ACROSS SOUTHEAST COLORADO. THUS WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON. WILL GO WITH A FIRE WEATHER WATCH ACROSS THE EAST...BUT WHERE CRITICAL FIRE WEATHER CONDITIONS ARE MET WILL LARGELY DEPEND ON PLACEMENT OF THE DRYLINE...AND GFS MIXES IT OUT FURTHER EAST THAN THE NAM. ALSO...SOME HINTING AT AN ISOLATED SHOWER OR TSTM LATE SATURDAY AFTERNOON OR EVENING ALONG THE DRYLINE. HAVE KEPT SATURDAY DRY FOR NOW...BUT LATER SHIFTS MAY WANT TO ADD SOME SLGT CHC POPS DEPENDING ON TRENDS. SUNDAY THE TROUGH SWINGS ACROSS THE STATE...ALLOWING FOR TEMPS TO DROP A COUPLE OF DEGREES. STILL MAY BE BREEZY...AND AGAIN MAY BE A CHANCE FOR ISOLD SHOWERS OR THUNDERSTORMS ALONG THE DRYLINE...WITH THE ECMWF MORE BULLISH ON QPF. SUNDAY NIGHT...THE ASSOCIATED COLD FRONT DROPS SOUTH ACROSS THE EASTERN PLAINS WHICH WILL AGAIN PROVIDE A FOCUS FOR TSTM DEVELOPMENT. HAVE ADDED SLGT CHC POPS SUNDAY AFTERNOON AND NIGHT ACROSS THE EAST. QUIET DAY ON MONDAY...BEFORE WINDS PICK UP ON TUESDAY WITH APPROACHING UPPER LEVEL SYSTEM. MODELS DIFFER WITH PLACEMENT AND TIMING OF THIS SYSTEM...WITH THE GFS QUICKER AND FURTHER SOUTH THAN THE EURO. IF GFS IS CORRECT...WEDNESDAY LOOKS TO BE VERY WINDY ACROSS THE STATE. IF THE EURO IS CORRECT...STILL LOOKS TO BE WINDY...BUT SLOWER TIMING OF THE SYSTEM WILL ALLOW MOISTURE ACROSS THE EAST TO LINGER...WITH ISOLD SHOWERS OR TSTMS POSSIBLE ALONG THE DRYLINE. 34 && .AVIATION...VFR CONDITIONS TO PREVAIL THROUGH 21Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... SOUTHWEST BREEZES TO PICK UP THIS AFTERNOON OVER NORTHEAST NEW MEXICO...AND HUMIDITIES TO FALL AREA WIDE TODAY AS TEMPERATURES WARM. 1 TO 2 HOURS OF CRITICAL CONDITIONS POSSIBLE ZONE 104 AND PERHAPS EASTERN SECTION OF ZONE 103 LATER THIS AFTERNOON. MODELS IN AGREEMENT WITH A BREEZY TO LOCALLY WINDY WEEKEND WITH THE STRONGEST WINDS FAVORING THE ESTANCIA VALLEY...AND STRETCHING NORTH AND EAST ALONG INTERSTATE 25 ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. THE DRYLINE IS EXPECTED TO MEANDER BACK AND FORTH ALONG THE EASTERN BORDER OF THE STATE BOTH SATURDAY AND SUNDAY...CONSEQUENTLY DESPITE GOOD WARMING AND STRONG WINDS...HUMIDITIES IN THE EASTERN PORTION OF ZONE 108 MAY BE SOMEWHAT MARGINAL FOR CRITICAL CONDITIONS. HOWEVER WILL GO AHEAD AND POST A FIRE WEATHER WATCH FOR SATURDAY NOON TO 8 PM FOR ZONES 103...104...107 AND 108. ELSEWHERE... 1 TO 2 HOURS OF CRITICAL CONDITIONS ACROSS THE NORTHWEST THIRD BOTH SATURDAY AND SUNDAY ARE POSSIBLE AS THE SOUTHWEST TO WEST GRADIENT ALOFT STRENGTHENS SOMEWHAT IN RESPONSE TO WEAK DISTURBANCES PASSING THROUGH COLORADO. A SURFACE FRONT MAY SAG INTO NORTHEAST NEW MEXICO MONDAY...ALLOWING FOR HIGHER HUMIDITIES BUT THE IMPACT WILL BE TEMPORARY AS THE WESTERLIES ACT TO DRIVE THIS MOISTURE BACK INTO TEXAS AND OKLAHOMA. A STRONGER WEATHER SYSTEM IS FORECAST TO MOVE INTO COLORADO TUESDAY AND WEDNESDAY...WITH WEDNESDAY BEING THE WINDIEST DAY. SOME SHOWER AND THUNDERSTORM ACTIVITY IS POSSIBLE ALONG THE DRYLINE SUNDAY...MONDAY AND TUESDAY BUT SHOULD BE LIMITED IN AREAL COVERAGE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 81 48 89 50 / 0 0 0 0 GALLUP.......................... 79 42 85 43 / 0 0 0 0 GRANTS.......................... 81 43 87 44 / 0 0 0 0 GLENWOOD........................ 88 46 92 50 / 0 0 0 0 CHAMA........................... 73 35 78 34 / 0 0 0 0 LOS ALAMOS...................... 77 49 84 46 / 0 0 0 0 RED RIVER....................... 69 34 75 36 / 0 0 0 0 TAOS............................ 77 42 87 44 / 0 0 0 0 SANTA FE........................ 79 51 88 53 / 0 0 0 0 SANTA FE AIRPORT................ 82 48 90 51 / 0 0 0 0 ESPANOLA........................ 86 44 93 46 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 85 60 93 62 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 86 52 95 54 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 83 57 92 57 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 85 58 94 60 / 0 0 0 0 SOCORRO......................... 88 54 95 58 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 79 46 88 48 / 0 0 0 0 MORIARTY/ESTANCIA............... 81 46 89 49 / 0 0 0 0 CARRIZOZO....................... 86 56 92 56 / 0 0 0 0 RUIDOSO......................... 79 53 85 52 / 0 0 0 0 RATON........................... 81 46 89 49 / 0 0 0 5 LAS VEGAS....................... 81 48 87 52 / 0 0 0 0 ROY............................. 81 55 88 55 / 0 0 0 5 CLAYTON......................... 86 56 92 59 / 0 0 0 5 SANTA ROSA...................... 90 54 96 58 / 0 0 0 0 TUCUMCARI....................... 92 63 96 65 / 0 0 0 5 FORT SUMNER..................... 91 62 95 63 / 0 0 5 5 CLOVIS.......................... 92 61 93 65 / 0 0 5 5 PORTALES........................ 92 63 94 64 / 0 0 5 5 ROSWELL......................... 95 63 97 68 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 34/99
Hazardous weather outlook, Jun 6, 6:00 AM MDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 6 2008 NMZ001>021-026-071200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES MAY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF EASTERN NEW MEXICO SATURDAY AFTERNOON AND EVENING. PLEASE REFER TO THE FIRE WEATHER WATCH FOR MORE DETAILS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:00 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 10 hr |
| Jun 6, 2:26 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 41 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.